# SDR ASAA2016102718649

- Difficulty date: October 27, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57143
- Condition: Corroded
- Location: Bs 1018-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WEB STRAP ANGLE HAS CORROSION AT BS 1018 , LBL 27.  ACFT GROUNDED. CORROSION BEYOND REPAIRABLE LIMITS, REMOVED AND REPLACED MAIN CABIN WEB STRAP ANGLE AT BS 1018 LBL 27 IAW DWG 147A5714 REV A, 147A5700 REV-,  AND SRM 51-40-02.
